MathSciNet Relay Station
MathSciNet bibliographic data
MR103954 (21 #2716) 26.00
Young, G. S. Extensions of Liouville's theorem to $n$ dimensions. Math. Scand. 6 1958 289–292.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement